RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1968, Volume 32, Issue 5, Pages 1044–1051 (Mi izv2504)  

This article is cited in 12 scientific papers (total in 12 papers)

The calculus of the weak “Law of excluded middle”

V. A. Yankov


Abstract: We consider a superintuitionistic propositional calculus with an additional axiom.

Full text: PDF file (867 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1968, 2:5, 997–1004

Bibliographic databases:

UDC: 51.01.16
MSC: 03F55, 03E65, 03E25, 03G05, 03F40
Received: 04.07.1967

Citation: V. A. Yankov, “The calculus of the weak “Law of excluded middle””, Izv. Akad. Nauk SSSR Ser. Mat., 32:5 (1968), 1044–1051; Math. USSR-Izv., 2:5 (1968), 997–1004

Citation in format AMSBIB
\Bibitem{Yan68}
\by V.~A.~Yankov
\paper The calculus of the weak ``Law of excluded middle''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1968
\vol 32
\issue 5
\pages 1044--1051
\mathnet{http://mi.mathnet.ru/izv2504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237298}
\zmath{https://zbmath.org/?q=an:0187.26306|0165.01201}
\transl
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 5
\pages 997--1004
\crossref{https://doi.org/10.1070/IM1968v002n05ABEH000690}


Linking options:
  • http://mi.mathnet.ru/eng/izv2504
  • http://mi.mathnet.ru/eng/izv/v32/i5/p1044

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Branislav R. Boričić, “A cut-free gentzen-type system for the logic of the weak law of excluded middle”, Stud Logica, 45:1 (1986), 39  crossref  mathscinet  zmath
    2. Andrea Sorbi, “Some Quotient Lattices of the Medvedev Lattice”, Z Math Logik Grundlagen Math, 37:9-12 (1991), 167  crossref  mathscinet  zmath
    3. V. I. Khomich, “On superintuitionistic propositional logics connected with partially ordered sets”, Math. USSR-Izv., 38:2 (1992), 375–397  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. I. Khomich, “Separability of normalizable superintuitionistic propositional logics”, Math. Notes, 64:4 (1998), 524–531  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. N. K. Vereshchagin, D. P. Skvortsov, E. Z. Skvortsova, A. V. Chernov, “Variants of Realizability for Propositional Formulas and the Logic of Weak Excluded Middle”, Proc. Steklov Inst. Math., 242 (2003), 67–85  mathnet  mathscinet  zmath
    6. A. V. Chernov, “Complexity of Sets Obtained as Values of Propositional Formulas”, Math. Notes, 75:1 (2004), 131–139  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. A. V. Chernov, “Finite problems and the logic of the weak law of excluded middle”, Math. Notes, 77:2 (2005), 263–272  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Roy Dyckhoff, Sara Negri, “Proof analysis in intermediate logics”, Arch. Math. Logic, 2011  crossref
    9. Paul Shafer, “Coding true arithmetic in the Medvedev and Muchnik degrees”, J. symb. log, 76:01 (2011), 267  crossref
    10. Andrea Sorbi, Sebastiaan A. Terwijn, “Intuitionistic logic and Muchnik degrees”, Algebra Univers, 2012  crossref
    11. Lloyd Humberstone, “Prior’s OIC nonconservativity example revisited”, Journal of Applied Non-Classical Logics, 24:3 (2014), 209  crossref
    12. Ya. I. Petrukhin, “Natural deduction system for three-valued Heyting's logic”, Moscow University Mathematics Bulletin, 72:3 (2017), 133–136  mathnet  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:459
    Full text:155
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019